Please use this identifier to cite or link to this item: https://repositorio.ufrn.br/handle/123456789/29118
Full metadata record
DC FieldValueLanguage
dc.contributor.authorAnselmo, Dory Hélio Aires de Lima-
dc.contributor.authorSantos, A. P.-
dc.contributor.authorSilva, R.-
dc.contributor.authorAlcaniz, J. S.-
dc.date.accessioned2020-06-02T20:32:37Z-
dc.date.available2020-06-02T20:32:37Z-
dc.date.issued2011-07-08-
dc.identifier.citationSANTOS, A.P.; SILVA, R.; ALCANIZ, J.S.; ANSELMO, D.H.A.L.. Generalized quantum entropies. Physics Letters A, [s.l.], v. 375, n. 35, p. 3119-3123, ago. 2011. Disponível em: http://dx.doi.org/10.1016/j.physleta.2011.07.001. Acesso em: 02 maio 2010.pt_BR
dc.identifier.issn0375-9601-
dc.identifier.urihttps://repositorio.ufrn.br/jspui/handle/123456789/29118-
dc.languageenpt_BR
dc.publisherElsevierpt_BR
dc.rightsAttribution 3.0 Brazil*
dc.rights.urihttp://creativecommons.org/licenses/by/3.0/br/*
dc.subjectQantum statistical mechanicspt_BR
dc.subjectNonextensivitypt_BR
dc.titleGeneralized quantum entropiespt_BR
dc.typearticlept_BR
dc.identifier.doi10.1016/j.physleta.2011.07.001-
dc.description.resumoA deduction of generalized quantum entropies within the Tsallis and Kaniadakis frameworks is derived using a generalization of the ordinary multinomial coefficient. This generalization is based on the respective deformed multiplication and division. We show that the two above entropies are consistent with ones arbitrarily assumed at other contextspt_BR
Appears in Collections:CCET - DFTE - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
GeneralizedQuantumEntropies_Anselmo_2011.pdf164,4 kBAdobe PDFThumbnail
View/Open


This item is licensed under a Creative Commons License Creative Commons